| Catalog Number |
381437 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ shielded iv catheter leaked during use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: this rn went to give patient iv lasix.When pushing the lasix it was noted by rn that the catheter was leaking.Rn went to change the dressing and adjust the catheter.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes.D10: returned to manufacturer on: 26-may-2023 investigation summary: bd received an opened 20 gauge insyte autoguard blood control winged unit from an unknown lot.A review of the device history record could not be performed as the reported lot was unknown.Our quality engineer visually inspected the returned unit and observed two kinks in the catheter tubing.Next, the engineer performed as leak test on the device but no leakage was observed.Finally, the device was inspected under a microscope but no additional damage was found to the catheter tubing.The engineer could not verify any issues related to leakage.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ shielded iv catheter leaked during use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "this rn went to give patient iv lasix.When pushing the lasix it was noted by rn that the catheter was leaking.Rn went to change the dressing and adjust the catheter.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this event but without a sample no corrective actions could be identified.A review of the device history record could not be performed as the lot number was unknown.